# SDR AALA201804129008

- Difficulty date: April 9, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 5,388 hours, 2,143 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATIVE BRAKE FAULT AND BRAKES NORTH WINGSTATION, MINOR FAULT. BRAKE SYSTEM CONTROL UNIT #2 CHANNEL SHOWS BRAKE ALTERNATIVE SERVICE VALVE, (98GG) AND ALTERNATIVE BRAKE CONTROL UNIT (95GG). MAINTENANCE ACCOMPLISHED FUNCTIONAL TEST OF THE ALTERNATIVE BRAKING AUTOMATICALLY FLIGHT SIMULATED PER MM 32-43-00-710-002A.  AIRCRAFT WAS GROUNDED
